# SDR 07FDEA04743

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 651928917
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AILERON BAY BAFFLE SEAL IS CRACKED AT INBD ANGLE (MKD) TO FASTENER HOLE REMOVED AND REPLACED AILERON BAY BAFFLE ANGLE REF DWG 65-19289 AND SRM 51-30-2.  APPLIED PN FX 65-19289-17 REF FED EX GMM 7-0-1001.
